MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341354 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
10/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: infection concomitant medical products: 610cc mentor memoryshape breast implant (catalog number 3341354, serial number (b)(4)).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a primary breast augmentation with a 610cc mentor memoryshape breast implant and experienced postoperative right-sided wound infection.The diagnosis was confirmed by physician upon examination.As a result, the patient's impacted product was explanted on (b)(6) 2019 and replaced by a like device (catalog number 3341354, serial number (b)(4)).The patient had also been prescribed antibiotics.Treatment of the infection is still ongoing.No device issue, such as rupture, was reported.